How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19441
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have been taking camrese birth control a year. I just

Customer Question

I have been taking camrese birth control for over a year. I just started a new pack after having a period. I'm in the second week of the pack and I'm having a light period. Ive never had this before. Is this normal?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

even after years of using birth control pills, a slight hormonal imbalance can occur and produce a bleeding like this. It´s no reason to worry and the contraception is not affected. Just await the further progression.

Best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele